It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by LoriN on October 10, 2000 at 23:36:36:

Hello,

This is the first time I have posted on this board. Short story. I have had 3 disc surgerys in 2.5 years. I have been on Percocet, Vicodin, Morphine, Oxycodone, Soma, and Robaxin. The Morphine was dropped a long time ago. Then 3 months ago the percocet was dropped. I am still on Vicodin ES. I am 3 months post op from a lumbar fusion. I know the day is approaching where I will be coming off of the meds. I have tried myself, but, if I am even 1 hour late for the next dose I begin to cry and shake. From experience, what is going to happen to me and how long will it take. I have lost 3 jobs due to my illness and I have my sights on another job which seems promising. I dont' want to blow it by being in withdrawl. Any advise. No need to be "soft" about it. Just the facts, let me know what they hell I am going to go through and how can I help myself get through it. I am scared to death to say the least.
Many thanks in advance. God Bless. LoriN

Follow Ups

All times are GMT -7. The time now is 03:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!